# SDR 08FDEA04772

- Difficulty date: November 6, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N722FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 479
- Aircraft time: 40,987 hours, 22,509 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A57960007200
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD FLAP AT RIB 25A, UPPER SKIN IS CRACKED.  FABRICARED SKIN P/N A57960007200 & DOUBLER P/N A57960007202 IN REF TO FEDEX EA 6-5750-123671.
